MathSciNet Relay Station
MathSciNet bibliographic data
MR1080203 16W30 (17B37)
Drinfelʹd, V. G. On quasitriangular quasi-Hopf algebras and on a group that is closely connected with ${\rm Gal}(\overline{\bf Q}/{\bf Q})$. (Russian) Algebra i Analiz 2 (1990), no. 4, 149--181; translation in Leningrad Math. J. 2 (1991), no. 4, 829–860
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement